# SDR SWAA2023120820348

- Difficulty date: November 10, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2023-694805<[01] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[02] REPLACED FRAME LOCATED ON BS 947.5 AND BTW STR24R TO STR24L AT AFT CARGO COMPARTMENT I.A.W SRM B737-700 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING 147A1047-112 REV.- ;DWG 147A0002-11 REV.-; DWG 147A0040-12 REV.- ;DWG 147A7500-19 REV.- SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED FRAME LOCATED ON BS 947.5 AND BTW STR24R TO STR24L AT AFT CARGO COMPARTMENT I.A.W SRM B737-700 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING 147A1047-112 REV.- ;DWG 147A0002-11 REV.-; DWG 147A0040-12 REV.- ;DWG 147A7500-19 REV.- SEE INDIVIDUAL SIGN OFF BELOW. RII
